Journal article icon

Journal article

ON THE FACIAL STRUCTURE OF THE UNIT BALL OF A GM-SPACE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01160478
Journal:
MATHEMATISCHE ZEITSCHRIFT More from this journal
Volume:
193
Issue:
4
Pages:
597-611
Publication date:
1986-01-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Pubs id:
pubs:6245
UUID:
uuid:8c87fe50-b64c-4ccc-91b0-72139a6e54a5
Local pid:
pubs:6245
Source identifiers:
6245
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP